# SDR MASA200600659

- Difficulty date: March 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- Aircraft time: 22,452 hours, 20,872 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0289
- Condition: False Activation
- Location: Cargo Bay
- Part time: 10,100 hours, 9,170 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7055 DEN - PILOT REPORTED BAGGAGE SMOKE DETECTION WARNING MESSAGE WAS INTERMITTENT IN FLIGHT.  MX REPLACED THE SMOKE DETECTOR.
